# SDR AU010173

- Difficulty date: February 28, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 40122002
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 13,681 cycles
- Component: Horizontal Stab, Piper, PA31350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER SPAR CRACKED. FOUND DURING INSPECTION IAW PIPER MSB 1007. WHEN INSPECTED IAW AD/PA31/97 AMDT2 NO CRACKS WERE FOUND DUE TO CRACKS BEING HIDDEN BY THE ELEVATOR OUTBOARD HINGE ATTACHMENT FITTING.
